A Note on Inclusion Properties of Weighted Orlicz Spaces
Abstract
In this paper we present sufficient and necessary conditions for the inclusion relation
between two weighted Orlicz spaces which complete the Osan\c{c}liol result in 2014.
One of the keys to prove our results is to use the norm of the characteristic functions
of the balls in $\mathbb{R}^n$.
Full text article
Generated from XML file
Authors
Masta, A. A., -, I., & Taqiyuddin, M. (2020). A Note on Inclusion Properties of Weighted Orlicz Spaces. Journal of the Indonesian Mathematical Society, 26(1), 128–136. https://doi.org/10.22342/jims.26.1.816.128-136
Copyright and license info is not available